# SDR 04FDEA01833

- Difficulty date: June 21, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 42,952 hours, 8,766 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: ALC8103502
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE, HORIZONTAL STABILIZER RIGHT HAND BARREL NUT NR 28 BEARING AND BOTTOM SURFACE CORROSION BLENDED OUT EXCEEDED LIMIT.  EMPENNAGE, HORIZONTAL STABILIZER RIGHT HAND NR 28 BARREL NUT BORE REPAIR   CARRIED-OUT AS PER FEDEX EA 1-5510-78029, TITLE: STABILIZERS, HORIZONTAL STABILIZER, BARREL NUT BORE NR 28R, THIN FLOOR CONDITION, BORE THROUGH, (MD-11 S/B 55-023 REV 1).
